EconPapers    
Economics at your fingertips  
 

On Generalized Localization of Fourier Inversion Associated with an Elliptic Operator for Distributions

Ravshan Ashurov, Almaz Butaev and Biswajeet Pradhan

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

We study the behavior of Fourier integrals summed by the symbols of elliptic operators and pointwise convergence of Fourier inversion. We consider generalized localization principle which in classical spaces was investigated by Sjölin (1983), Carbery and Soria (1988, 1997) and Alimov (1993). Proceeding these studies, in this paper, we establish sharp conditions for generalized localization in the class of finitely supported distributions.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/649848.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/649848.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:649848

DOI: 10.1155/2012/649848

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:649848